Alert archive / South Dakota / River Flood Warnings in 2008
River Flood Warning 24, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Jun 6, 2008, 6:45 AM CDT for Davison County, Hanson County, South Dakota. It took effect at Jun 7, 2008, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 6, 2008, 6:45 AM CDT (11:45 UTC)
- In effect from
- Jun 7, 2008, 1:00 AM CDT
- Expired
- Jun 6, 2008, 9:39 AM CDT
- In force
- Issued by
- NWS Sioux Falls, SD
- Flood severity
- Minor
Counties Davison County, SD, Hanson County, SD
The radar
The Sioux Falls radar (KFSD), 100 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point James River near Mitchell (JRMS2).
- Action stage
- 16 ft
- Minor stage
- 17 ft
- Moderate stage
- 21.5 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06478000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KFSD 061140
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
645 AM CDT FRI JUN 6 2008
...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN SOUTH DAKOTA...
JAMES RIVER AT MITCHELL
LITTLE VERMILLION NEAR SALEM
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
HEAVY RAINS HAVE CAUSED MORE FLOODING TO DEVELOP ON THE VERMILLION
AND JAMES RIVERS.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
SDC035-061-071140-
/O.NEW.KFSD.FL.W.0024.080607T0600Z-080608T2100Z/
/JRMS2.1.ER.080607T0600Z.080607T1200Z.080607T2100Z.NO/
640 AM CDT FRI JUN 06 2008
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLOOD WARNING FOR
THE JAMES RIVER AT MITCHELL.
* FROM LATE TONIGHT TO SUNDAY AFTERNOON.
* AT 05AM FRIDAY THE STAGE WAS 15.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* AT STAGES NEAR 17.0 FEET...THE LOWER BANKS OVERFLOW.
$$
SDC087-071140-
/O.NEW.KFSD.FL.W.0025.080606T1140Z-000000T0000Z/
/LVSS2.1.ER.080606T0242Z.080606T1100Z.000000T0000Z.NO/
640 AM CDT FRI JUN 06 2008
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE VERMILLION NEAR SALEM.
* UNTIL FURTHER NOTICE.
* AT 06AM FRIDAY THE STAGE WAS 7.4 FEET.
* FLOOD STAGE IS 7.0 FEET.
* AT STAGES NEAR 8.0 FEET...THE WATER REACHES THE BOTTOM OF THE
BRIDGES ON 247TH STREET...248TH STREET...AND 444TH AVENUE.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
JAMES RIVER
JRMS2 17.0 15.61 FRI 6 AM 17.1 SAT 7 AM 15.6 FRI JUN 06
VERMILLION RIVER
LVSS2 7.0 7.38 FRI 6 AM M 7.4 FRI JUN 061 follow-up statement
000
WGUS83 KFSD 061439
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
939 AM CDT FRI JUN 06 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
JAMES RIVER AT MITCHELL
FIRESTEEL CREEK NEAR MOUNT VERNON
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...IOWA...
JAMES RIVER NEAR SCOTLAND
VERMILLION RIVER NEAR WAKONDA
BIG SIOUX RIVER AT HAWARDEN
BIG SIOUX RIVER AT AKRON
ROCK RIVER AT ROCK RAPIDS
LITTLE SIOUX RIVER AT SPENCER
LITTLE SIOUX RIVER AT LINN GROVE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA..
LITTLE VERMILLION NEAR SALEM
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
SDC035-061-061509-
/O.CAN.KFSD.FL.W.0024.000000T0000Z-080608T2100Z/
/JRMS2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 AM CDT FRI JUN 06 2008
THE FLOOD WARNING IS CANCELLED FOR
THE JAMES RIVER AT MITCHELL.
* AT 08AM FRIDAY THE STAGE WAS 15.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.6 FEET 7 AM
SATURDAY.
* AT STAGES NEAR 17.0 FEET...THE LOWER BANKS OVERFLOW.
$$
SDC067-135-071438-
/O.EXT.KFSD.FL.W.0021.000000T0000Z-080612T0200Z/
/SCOS2.3.ER.080606T1254Z.080608T0600Z.080611T0200Z.NO/
939 AM CDT FRI JUN 06 2008
...FLOOD WARNING EXTENDED UNTIL 9 PM WEDNESDAY...
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER NEAR SCOTLAND.
* UNTIL WEDNESDAY EVENING.
* AT 08AM FRIDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON FRIDAY JUNE
06.
* FORECAST...THE RIVER WILL CREST NEAR 16.6 FEET BY SUNDAY JUNE 08.
THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY JUNE 10.
* AT STAGES NEAR 16.0 FEET...APPROXIMATELY 22850 ACRES OF FARM LAND
ARE FLOODED BETWEEN MITCHELL AND YANKTON.
$$
SDC087-071438-
/O.CON.KFSD.FL.W.0025.000000T0000Z-000000T0000Z/
/LVSS2.1.ER.080606T0242Z.080606T1415Z.000000T0000Z.NO/
939 AM CDT FRI JUN 06 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE VERMILLION NEAR SALEM.
* UNTIL FURTHER NOTICE.
* AT 09AM FRIDAY THE STAGE WAS 7.5 FEET.
* MINOR FLOODING IS OCCURRING AND MSG FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON THURSDAY JUNE
05.
* AT STAGES NEAR 8.0 FEET...THE WATER REACHES THE BOTTOM OF THE
BRIDGES ON 247TH STREET...248TH STREET...AND 444TH AVENUE.
$$
SDC027-125-071438-
/O.EXT.KFSD.FL.W.0016.000000T0000Z-080612T0600Z/
/WKAS2.2.ER.080605T2050Z.080607T0600Z.080611T0600Z.NO/
939 AM CDT FRI JUN 06 2008
THE FLOOD WARNING CONTINUES FOR
THE VERMILLION RIVER NEAR WAKONDA.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 07AM FRIDAY THE STAGE WAS 15.9 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON THURSDAY JUNE
05.
* FORECAST...THE RIVER WILL CREST NEAR 16.5 FEET BY SATURDAY JUNE 07.
THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY JUNE 11.
* AT STAGES NEAR 16.5 FEET...WATER REACHES THE BOTTOM OF THE BRIDGE
ON 461ST AVENUE NORTHEAST OF COLFAX CORNER...AND MAJOR FLOODING OF
AGRICULTURAL LAND SOUTH OF DAVIS BEGINS.
$$
IAC167-SDC083-127-071438-
/O.EXT.KFSD.FL.W.0019.000000T0000Z-080610T2300Z/
/HAWI4.1.ER.080606T2248Z.080608T1200Z.080609T2300Z.NO/
939 AM CDT FRI JUN 06 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT HAWARDEN.
* UNTIL TUESDAY EVENING.
* AT 12PM WEDNESDAY THE STAGE WAS 14.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 6 PM FRIDAY AND CREST NEAR
19.1 FEET BY SUNDAY JUNE 08. THE RIVER WILL FALL BELOW FLOOD STAGE
BY MONDAY JUNE 09.
* AT STAGES NEAR 19.0 FEET...SOUTH DAKOTA HIGHWAY 46 BEGINS TO FLOOD.
$$
IAC149-SDC127-071438-
/O.EXT.KFSD.FL.W.0020.000000T0000Z-080611T1342Z/
/AKRI4.2.ER.080607T0000Z.080609T0000Z.080610T1342Z.NO/
939 AM CDT FRI JUN 06 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT AKRON.
* UNTIL WEDNESDAY MORNING.
* AT 08AM FRIDAY THE STAGE WAS 15.6 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 7 PM FRIDAY AND CREST NEAR
19.5 FEET BY MONDAY JUNE 09. THE RIVER WILL FALL BELOW FLOOD STAGE
BY TUESDAY JUNE 10.
* AT STAGES NEAR 19.5 FEET...SEVERAL FARM HOUSES ARE FLOODED.
$$
IAC119-071438-
/O.EXT.KFSD.FL.W.0023.000000T0000Z-080608T1200Z/
/RAPI4.2.ER.080605T2050Z.080606T0600Z.080607T1200Z.UU/
939 AM CDT FRI JUN 06 2008
THE FLOOD WARNING CONTINUES FOR
THE ROCK RIVER AT ROCK RAPIDS.
* UNTIL SUNDAY MORNING.
* AT 09AM FRIDAY THE STAGE WAS 15.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY JUNE 07.
* AT STAGES NEAR 16.0 FEET...THE HIGHER BANKS ON THE LEFT SIDE OF THE
RIVER...AND THE LOWER BANKS ON THE RIGHT SIDE...WILL BEGIN FLOODING.
$$
IAC041-059-071438-
/O.EXT.KFSD.FL.W.0018.000000T0000Z-080608T0600Z/
/SPWI4.1.ER.080604T1300Z.080605T2100Z.080607T0600Z.NO/
939 AM CDT FRI JUN 06 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL LATE SATURDAY NIGHT.
* AT 04PM THURSDAY THE STAGE WAS 11.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 12.5 FEET BY SATURDAY JUNE 07.
THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY JUNE 07.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY JUNE 07.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS
BEGINS.
$$
IAC021-071438-
/O.EXT.KFSD.FL.W.0014.000000T0000Z-080609T1800Z/
/LNNI4.1.ER.080531T1003Z.080606T1800Z.080608T1800Z.NO/
939 AM CDT FRI JUN 06 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL MONDAY AFTERNOON.
* AT 09AM FRIDAY THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON FRIDAY JUNE
06.
* FORECAST...THE RIVER WILL CREST NEAR 19.2 FEET BY TUESDAY JUNE 10.
THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY JUNE 08.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED.
$$
SDC035-061509-
/O.CAN.KFSD.FL.W.0022.000000T0000Z-080608T2159Z/
/MTVS2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 AM CDT FRI JUN 06 2008
THE FLOOD WARNING IS CANCELLED FOR
THE FIRESTEEL CREEK NEAR MOUNT VERNON.
* AT 07AM FRIDAY THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AND CREST NEAR 8.1 FEET BY
SATURDAY JUNE 07.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 7.5 FEET. THE
RIVER WILL FALL TO 6.6 FEET BY .
* AT STAGES NEAR 8.0 FEET...THE RIGHT BANK OVERFLOWS.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
JAMES RIVER
JRMS2 17.0 15.82 FRI 9 AM 16.6 SAT 7 AM 15.8 FRI JUN 06
SCOS2 13.0 13.07 FRI 8 AM 16.7 SUN 1 AM 13.1 FRI JUN 06
VERMILLION RIVER
LVSS2 7.0 7.47 FRI 9 AM M 7.5 FRI JUN 06
WKAS2 14.0 15.91 FRI 7 AM 16.6 SAT 1 AM 15.9 FRI JUN 06
BIG SIOUX RIVER
HAWI4 15.0 14.32 WED 12 PM 19.3 SUN 7 AM 14.3 WED JUN 04
AKRI4 16.0 15.57 FRI 8 AM 19.7 SUN 7 PM 16.1 THU JUN 05
ROCK RIVER
RAPI4 13.0 15.60 FRI 9 AM 14.8 FRI 1 PM 16.5 FRI JUN 06
LITTLE SIOUX RIVER
SPWI4 10.0 11.49 THU 4 PM 10.2 FRI 1 PM 11.5 THU JUN 05
LNNI4 18.0 18.05 FRI 9 AM 18.1 FRI 1 PM 18.2 TUE JUN 03
FIRESTEEL CREEK
MTVS2 8.0 7.30 FRI 8 AM 7.2 FRI 1 PM 7.5 FRI JUN 06What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jun 6, 4:40 AM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 6, 4:40 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
440 AM CDT FRI JUN 6 2008
.DISCUSSION...
STILL A BUSY UPR AIR PATTERN UFN WITH VARIOUS CHCS OF SHRA/TSRA...
SHIFTING MORE TO SERN CWA DURG FCST. STG LOW WILL MOVE NEWD OF CWA
TDA BUT WITH WRAPAROUND STG WINDS. BEST GRADIENT GOOD ENUF FOR
WIND ADVY FOR MOST OF SWRN MN TO NWRN IA LATER THIS MRNG THRU THE
AFTN...WITH SLY WINDS BECOMING WLY IN THE AFTN. DECENT WNWLY WINDS
ALSO FOR WRN CWA THRU MIDDAY. WRAPAROUND SCT SHRA...WITH A FEW TSRA
EARLY EXPCD FOR NRN CWA THIS MRNG...THEN DRYING AND WARMING FM SW TO
NE IN THE AFTN. GULF MOISTURE WILL BE HUNG UP IN THE SRN PLAINS
TDA...BUT SHOULD SURGE BACK NNEWD TOWARDS SERN HLF CWA LATE TNGT
THRU SAT. CDFNT MOVG SEWD THRU MOST OF CWA FM SAT THRU SAT NGT...
BUT GETTING HUNG UP JUST SE OF US AS UPR AIR TROF DIGS DOWN ON EAST
SLOPES OF RCKYS. LOOKS LIKE GOOD LIFT AND SATURATION WITH DVLPG WAVE
ON FNT AND WENT WITH LIKELY POPS SERN HLF CWA SAT NGT...SHIFTING SE
SUN AND SUN NGT AS BOUNDARY SAGS SE. PRECIP CHCS GET MORE IFFY
BEYOND THAT...UNTIL NEXT BIG TROF AND HVY PRECIP EVENT BY WED NGT
INTO THU. OVERALL MINOR CHGS TO PREV FCST THRU MON.
&&
AVIATION...
WDLY SCT TSRA AFFECTING NERN CWA NE OF KHON AND KFSD THRU EARLY
MRNG...WITH SCT SHRA NORTH OF I90 INTO THE MRNG. OTRW MVFR CIGS
AT THESE TAF SITES THROUGH 15Z. AS LOW PRESSURE MOVES AWAY FROM
THE REGION...VFR CONDITIONS WILL RETURN BY LATE MORNING...THOUGH
SUSTAINED WESTERLY WINDS OF 20 TO 25 KTS...WITH HIGHER GUSTS...
WILL DEVELOP ACROSS THE AREA BETWEEN 15Z AND 18Z.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR IAZ002-003-013-
014-021-022-032.
MN...WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR MNZ090.
WIND ADVISORY FROM 9 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON
FOR MNZ071-072-080-081-089-097.
NE...NONE.
SD...NONE.
&&
RSR/JMHazardous weather outlook, Jun 6, 6:22 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 622 AM CDT FRI JUN 06 2008 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-071200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 622 AM CDT FRI JUN 06 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT FLOODING... MINOR TO MODERATE FLOODING IS EXPECTED ALONG PORTIONS OF THE VERMILLION...JAMES...LITTLE SIOUX...ROCK...AND LOWER BIG SIOUX RIVERS THE NEXT FEW DAYS. WIND AND FOG... STRONG SOUTHWEST WINDS OF 20 TO 45 MPH WILL AFFECT A GOOD PART OF NORTHWEST IOWA AND SOUTHWEST MINNESOTA TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS WITH AREAS OF HEAVY RAIN DEVELOPING SATURDAY NIGHT AND AGAIN THE MIDDLE OF NEXT WEEK...WHEN SOME SEVERE WEATHER WILL ALSO BE POSSIBLE. THE MAIN THREAT FOR ANY HEAVY RAIN SHOULD BE IN NORTHWEST IOWA...SOUTHERN PARTS OF SOUTHWEST MINNESOTA...FAR SOUTHEAST SOUTH DAKOTA...AND FAR NORTHEAST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. RSR
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:01 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Hutchinson, Yankton | 44 min |
| Jun 5, 7:12 PM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Miner, Minnehaha | 34 min |
| Jun 5, 7:32 PM CDT | Areal Flood Warning | FSD | Aurora, Beadle, Bon Homme, Charles Mix, Clay, Davison and 14 more | 12 hr |
| Jun 5, 7:53 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha, Turner | 37 min |
| Jun 5, 8:13 PM CDT | Tornado Warning | FSD | Lake, Minnehaha | 32 min |
| Jun 5, 8:22 PM CDT | Tornado Warning | FSD | Lincoln, Minnehaha, Turner | 23 min |
| Jun 5, 8:28 PM CDT | Tornado Warning | FSD | Lake, Minnehaha, Moody | 32 min |
| Jun 5, 8:40 PM CDT | Tornado Warning | FSD | Minnehaha, Moody | 20 min |
| Jun 5, 8:56 PM CDT | Tornado Warning | FSD | Moody | 34 min |
| Jun 6, 6:40 AM CDT | River Flood Warning | FSD | McCook | 5 days |
| Jun 6, 11:02 AM CDT | Areal Flood Warning | FSD | Bon Homme, Charles Mix, Douglas, Hanson, Hutchinson, McCook | 24 hr |
| Jun 6, 4:34 PM CDT | River Flood Warning | FSD | Davison | 4 days |
Nearby
River Flood Warnings in South Dakota, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.